• Jerry M Jerry M
    November 16, 2009
    I cannot take the statin drugs because of muscle and joint pain. Need alternative to statins
    Jerry M Jerry M
    November 16, 2009

    I have had high cholesterol for many years and have been prescribed many of the drugs to lower my cholesterol.  Each one has caused me to have muscle and joint pain that stopped when I stopped the medicine.  Is there any other medication that will lower cholesterol that is not a statin?

    READ MORE

FROM OUR EXPERTS


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.